# SDR USAA2012012400014

- Difficulty date: January 23, 2012
- Submitted: February 22, 2012
- Operation: Air carrier
- Aircraft: N644AW
- Make and model: Airbus A320-231
- Aircraft serial: 317
- Aircraft time: 62,241 hours, 26,954 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367002100000
- Condition: Delaminated
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RON - SOFT FLOOR PANEL 251AF BETWEEN FR47 TO FR51.  REPAIRED FLOOR PANEL 251AF BETWEEN FR47 TO FR51 IAW A320 SRM 53-02-00 FIGURE 208.
